Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 65, NWS San Angelo, TX

May 9, 2007Crockett County, Schleicher County, Sutton County, Texas

NWS San Angelo, TX issued this tornado warning at May 9, 2007, 3:27 PM CDT for Crockett County, Schleicher County, Sutton County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2007, 3:27 PM CDT (20:27 UTC)
Expired
May 9, 2007, 4:15 PM CDT
In force
48 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

Counties Crockett County, TX, Schleicher County, TX, Sutton County, TX

The radar

The San Angelo radar (KSJT), 79 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 3:48 PM CDTTORNADO11 Wnw Sonora, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 8.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2007-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2007-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 092027
TORSJT
TXC105-413-435-092115-
/O.NEW.KSJT.TO.W.0065.070509T2027Z-070509T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
327 PM CDT WED MAY 9 2007

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN SCHLEICHER COUNTY IN SOUTHWEST TEXAS...
  EAST CENTRAL CROCKETT COUNTY IN SOUTHWEST TEXAS...
  NORTHWESTERN SUTTON COUNTY IN SOUTHWEST TEXAS...

* UNTIL 415 PM CDT

* AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  NORTHWEST OF I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE...OR ABOUT 9
  MILES EAST OF OZONA...MOVING NORTHEAST AT 25 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 330 PM CDT...
  THE INTERSECTION OF US-190 AND RANCH ROAD 1828 BY 400 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS...AND
TORRENTIAL RAINFALL.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3093 10123 3059 10112 3059 10069 3096 10070

$$
3 follow-up statements
000 
WWUS54 KSJT 092048
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
348 PM CDT WED MAY 9 2007

TXC105-413-435-092115-
/O.CON.KSJT.TO.W.0065.000000T0000Z-070509T2115Z/
SCHLEICHER TX-CROCKETT TX-SUTTON TX-
348 PM CDT WED MAY 9 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHWESTERN SUTTON...EAST CENTRAL CROCKETT AND SOUTHWESTERN
SCHLEICHER COUNTIES...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR I-10 NEAR THE
CROCKETT-SUTTON COUNTY LINE...OR ABOUT 18 MILES EAST OF OZONA...
MOVING NORTHEAST AT 10 MPH.

THE TORNADO WILL BE NEAR...
  THE INTERSECTION OF US-190 AND RANCH ROAD 1828 BY 415 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3093 10123 3059 10112 3059 10069 3096 10070

$$
000 
WWUS54 KSJT 092054
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
354 PM CDT WED MAY 9 2007

TXC105-413-435-092115-
/O.CON.KSJT.TO.W.0065.000000T0000Z-070509T2115Z/
SCHLEICHER TX-CROCKETT TX-SUTTON TX-
354 PM CDT WED MAY 9 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHWESTERN SUTTON...EAST CENTRAL CROCKETT AND SOUTHWESTERN
SCHLEICHER COUNTIES...

AT 350 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED 6 MILES NORTHEAST OF I-10 NEAR THE
CROCKETT-SUTTON COUNTY LINE...OR ABOUT 12 MILES NORTHWEST OF
SONORA...MOVING NORTHEAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  THE INTERSECTION OF I-10 AND RANCH ROAD 1989 BY 400 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3093 10123 3059 10112 3059 10069 3096 10070

$$
000 
WWUS54 KSJT 092107 RRA
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
406 PM CDT WED MAY 9 2007

TXC105-092116-
/O.CAN.KSJT.TO.W.0065.000000T0000Z-070509T2115Z/
CROCKETT TX-
406 PM CDT WED MAY 9 2007

...THE TORNADO WARNING FOR CROCKETT COUNTY IS CANCELLED...

THE TORNADIC THUNDERSTORM HAS EXITED CROCKETT COUNTY...SO THE TORNADO 
WARNING HAS BEEN CANCELLED FOR CROCKETT COUNTY.  A TORNADO WARNING
REMAINS IN EFFECT OFR SCHLEICHER AND NORTHERN SUTTON COUNTIES. 

LAT...LON 3093 10095 3059 10096 3059 10069 3096 10070

$$

TXC413-435-092115-
/O.CON.KSJT.TO.W.0065.000000T0000Z-070509T2115Z/
SCHLEICHER TX-SUTTON TX-
406 PM CDT WED MAY 9 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHWESTERN SUTTON AND SOUTHWESTERN SCHLEICHER COUNTIES...

AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 9 MILES SOUTH OF THE
INTERSECTION OF US-190 AND RANCH ROAD 1828...OR ABOUT 13 MILES
SOUTHWEST OF ELDORADO...MOVING EAST AT 30 MPH.

THE TORNADO WILL BE NEAR
  ELDORADO BY 420 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3093 10095 3059 10096 3059 10069 3096 10070

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 3:04 PM CDT, 23 minutes earlier.

Area forecast discussion, May 9, 3:04 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
304 PM CDT WED MAY 9 2007

THIS AFTERNOON...UPPER LEVEL LOW OVER NM. SW FLOW IN THE UPPER LEVELS
OVER WC TX. IN THE LOWER LEVELS STATIONARY SURFACE BOUNDARY ACROSS
WRN BOUNDARIES OF CWA. THIS UPPER LOW WILL SLOWLY MOVE ACROSS WC
TX TONIGHT INTO THU. BY FRI MORNING...LOW IS PROGGED TO MOVE
ACROSS SE TX COAST...INTO OPEN GULF BY FRI NIGHT. AS UPPER LOW
MOVES ACROSS CWA...WILL INTERACT W/ SURFACE BOUNDARY. UPPER JET
MAX OF 80-90KTS ACROSS SRN PARTS OF THE CWA TONIGHT INTO THU WILL
AIDE IN ENHANCING CONVECTION. WILL CONTINUE FLASH FLOOD WATCH
THROUGH 7AM FOR ONGOING AND CONTINUED EXPECTED CONVECTION TONIGHT.
AS UPPER LOW MOVES SE. WILL SE POPS LOWER AS WE MOVE INTO FRI/SAT
TIME FRAME W/ ONLY MINOR CHANCES FOR RAINFALL...MAINLY DAYTIME AND
EVENING WITH HEATING. THINGS BEGIN TO DRY OUT BY THE LATTER HALF
OF THE WEEKEND THROUGH THE REMAINDER OF THE FORECAST ACROSS WC TX...
AS AN UPPER RIDGE SETS UP ACROSS THE MIDDLE PART OF THE U.S.

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 56  75  59  80 /  70  40  20  20
SAN ANGELO 	 57  80  57  81 /  60  30  10  20
JUNCTION 	 59  80  56  81 /  70  40  20  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BROWN-CALLAHAN-
COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-KIMBLE-
MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER-
SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN.

&&

11
Hazardous weather outlook, May 9, 2:28 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
228 PM CDT WED MAY 9 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-101930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
228 PM CDT WED MAY 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS MUCH OF
WEST CENTRAL TEXAS THROUGH TONIGHT. A FEW OF THESE STORMS MAY
BRIEFLY REACH SEVERE LEVELS...PRODUCING LARGE HAIL...DAMAGING
WINDS...AND PERHAPS AN ISOLATED TORNADO. HOWEVER...THE MAIN THREAT
WILL CONTINUE TO BE VERY HEAVY RAINFALL. WITH ANOTHER 1 TO 2
INCHES OF RAINFALL POSSIBLE BY THURSDAY MORNING...AND WITH THE
SOILS ALREADY SATURATED BY THE RAINS FROM THE LAST WEEK...
FLOODING OF LOW LYING AREAS WILL REMAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF WEST CENTRAL
TEXAS THROUGH THURSDAY AND PERHAPS INTO FRIDAY AS WELL. HEAVY
RAINFALL WILL CONTINUE TO BE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, May 9, 11:11 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1111 AM CDT WED MAY 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TORNADO          7 NW THROCKMORTON       33.25N 99.26W
05/08/2007                   THROCKMORTON       TX   STORM CHASER

            STORM CHASE TOUR GROUP REPORTS TORNADO NORTHWEST OF
            THROCKMORTON BETWEEN 554 PM AND 556 PM. TORNADO BECAME
            RAIN-WRAPPED AFTER 556 PM.

&&

PMCCULLO
Special weather statement, May 9, 12:02 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1202 PM CDT WED MAY 9 2007

TXZ076-078-091800-
CROCKETT TX-SUTTON TX-
1202 PM CDT WED MAY 9 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 PM CDT FOR CROCKETT
AND SUTTON COUNTIES...

AT NOON CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER
SERVICE DOPPLER RADAR 12 MILES SOUTH OF THE INTERSECTION OF HIGHWAY
163 AND RANCH ROAD 1973...OR ABOUT 15 MILES NORTH OF JUNO...MOVING
NORTHEAST AT 20 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
  HIGHWAY 163 ABOUT 20 MILES SOUTH OF OZONA AT 1220 PM CDT...

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 9, 1:01 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
101 PM CDT WED MAY 9 2007

TXZ076-078-091900-
CROCKETT TX-SUTTON TX-
101 PM CDT WED MAY 9 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT FOR CROCKETT
AND SUTTON COUNTIES...

AT 1256 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 23 MILES WEST OF SONORA...OR ABOUT 20
MILES SOUTHEAST OF OZONA...MOVING NORTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 125 PM CDT
  THE INTERSECTION OF I-10 AND RANCH ROAD 1989 BY 140 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 9, 2:14 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
214 PM CDT WED MAY 9 2007

TXZ113-114-127-128-092015-
SHACKELFORD TX-JONES TX-TAYLOR TX-CALLAHAN TX-
214 PM CDT WED MAY 9 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT FOR
SHACKELFORD...JONES...TAYLOR AND CALLAHAN COUNTIES...

AT 212 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 7 MILES WEST OF ALBANY...MOVING
NORTHEAST AT 15 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED
OVER THE SOUTH PART OF ABILENE...MOVING NORTH AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ABILENE THROUGH 240 PM CDT...
  ALBANY BY 225 PM CDT...
  FORT GRIFFIN BY 315 PM CDT...

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 9, 2:18 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
218 PM CDT WED MAY 9 2007

TXZ076-092015-
CROCKETT TX-
218 PM CDT WED MAY 9 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT FOR CROCKETT
COUNTY...

AT 216 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 27 MILES SOUTHWEST OF OZONA...OR ABOUT
23 MILES SOUTHEAST OF SHEFFIELD...MOVING EAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF RANCH ROAD 2083 AND HIGHWAY 405 BY 225 PM CDT
  THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973 BY 310 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 9, 3:07 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
307 PM CDT WED MAY 9 2007

TXZ099-114-128-092100-
THROCKMORTON TX-SHACKELFORD TX-CALLAHAN TX-
307 PM CDT WED MAY 9 2007

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT FOR
THROCKMORTON...SHACKELFORD AND CALLAHAN COUNTIES...

AT 305 PM CDT...STRONG THUNDERSTORMS CONTINUED TO DEVELOP ACROSS THE
EASTERN BIG COUNTRY. THE STRONGEST STORM WAS LOCATED NEAR PUTNAM
...OR ABOUT 12 MILES WEST OF CISCO...MOVING NORTH AT 20 MPH.

* THIS STRONG THUNDERSTORM WILL BE NEAR...
  MORAN BY 335 PM CDT
  US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE BY 400 PM CDT

ANOTHER STRONG STORM ABOUT 15 MILES NORTH OF ALBANY...NEAR THE
SHACKELFORD AND THROCKMORTON COUNTY LINE.

BOTH OF THESE STORMS HAVE SHOWN SOME WEAK ROTATION AT TIMES AND HAVE
PRODUCED FUNNEL CLOUDS AT TIMES. IN ADDITION...PEA SIZE HAIL AND
WIND GUSTS TO 50 MPH ARE ALSO LIKELY WITH THIS STORM.

RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 9:06 PM CDTSevere Thunderstorm WarningSJTColeman39 min
May 9, 10:54 AM CDTSevere Thunderstorm WarningSJTCrockett66 min
May 9, 2:22 PM CDTSevere Thunderstorm WarningSJTCrockett23 min
May 9, 2:42 PM CDTSevere Thunderstorm WarningSJTCrockett48 min
May 9, 2:46 PM CDTFlash Flood WarningSJTCrockett3 hr
May 9, 2:55 PM CDTTornado WarningSJTCrockett35 min
May 9, 3:30 PM CDTSevere Thunderstorm WarningSJTCrockett, Sutton60 min
May 9, 3:39 PM CDTTornado WarningSJTShackelford, Throckmorton36 min
May 9, 3:56 PM CDTTornado WarningSJTSchleicher, Sutton64 min
May 9, 4:13 PM CDTFlash Flood WarningSJTSchleicher, Sutton3 hr
May 9, 4:14 PM CDTTornado WarningSJTThrockmorton46 min
May 9, 4:35 PM CDTSevere Thunderstorm WarningSJTSutton40 min
May 9, 4:56 PM CDTSevere Thunderstorm WarningSJTMenard, Schleicher, Sutton64 min
May 9, 5:20 PM CDTTornado WarningSJTMenard40 min
May 9, 5:37 PM CDTFlash Flood WarningSJTCrockett4 hr
May 9, 5:48 PM CDTFlash Flood WarningSJTCallahan, Shackelford3 hr
May 9, 5:53 PM CDTTornado WarningSJTConcho, McCulloch, Menard52 min
May 9, 6:01 PM CDTFlash Flood WarningSJTKimble, Menard6 hr
May 9, 6:17 PM CDTTornado WarningSJTMcCulloch, Mason, Menard43 min
May 9, 6:34 PM CDTFlash Flood WarningSJTMenard4 hr
May 9, 6:34 PM CDTFlash Flood WarningSJTConcho, McCulloch, Mason, San Saba4 hr
May 9, 6:48 PM CDTTornado WarningSJTMcCulloch, Mason, San Saba42 min
May 9, 6:57 PM CDTTornado WarningSJTMcCulloch, Mason, San Saba48 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.